| Model Number |
N/A |
| Medical Device Problem Codes |
Difficult to Flush (1251); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the unit will not drain and is giving a valve pack error.The event timing is outside of surgery.There is no harm or delay reported.No adverse events were reported as a result of this malfunction due diligence is complete and no additional information is available.Upon investigation, the fuse box is burnt.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the unit was found to not power on.The fuse box was burnt.The power inlet module was replaced and resolved the reported issue.The root cause of the reported issue is attributed to the time the high flow valve is left open is too short during the pump start up sequence.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.